MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL
Model Number M0061902220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that during the preparation, while removing the suture from the stent prior to placing it in the patient, it caused the end of the stent to snap/break off.

Brand Name
TRIA FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21921956
Report Number2124215-2025-25382
Device Sequence Number9086489
Product Code FAD
UDI-Device Identifier08714729937845
UDI-Public(01)08714729937845(17)271111(10)35258911
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902220
Device Catalogue NumberM0061902220
Device Lot Number0035258911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/28/2025
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight89 KG